×

zbMATH — the first resource for mathematics

A three-point boundary value problem for third order differential equations. (English) Zbl 0526.34012

MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GREGUŠ M.: Über das Randwertproblem der n-ten Ordnung in m-Punkten. Acta F. R.N. Univ. Comen. IX. 2. - Mathematica 1964, 49-55. · Zbl 0133.34401
[2] HARTMAN P.: Obyknovennyje differenciaľnyje uravnenija. Izdat. MIR, Moskva 1970,
[3] SCHMITT K.: A nonlinear boundary value problem. J. Diff. Equat. 7, 1970, 527-537. · Zbl 0198.12301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.